# SDR DALA2025042403221

- Difficulty date: April 18, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 13,782 hours, 6,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK BETWEEN FR 55+56 LBL 23 WL 147.  REMOVED AND INSTALLED NEW SEAT TRACK P/N C01335891 PO 1029740 ON FR 51 TO FR 61 LBL 23 WL 147 PER A220 ASRP BD500-A-J51-42-21- 00AAA-078A-A AND DWG PL C01335810 REV-C, PL C01334800 REV-K AND PL C01303000 REV-G. (LP# 0919670)
